MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0050 ACETABULAR SHELL CC TRIO Ø 50; HIP ACETABULAR SHELL CC TRIO

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0050 ACETABULAR SHELL CC TRIO Ø 50; HIP ACETABULAR SHELL CC TRIO
Model Number 01.26.45.0050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022: lot 182557: 120 items manufactured and released on 26-jun-2018.Expiration date: 2026-03-13.No anomalies found related to the problem.To date, 116 items of the same lot have been sold without any similar reported event in the period of review.Other devices involved: batch review performed on (b)(6) 2022.Liner: versafitcup cc trio 01.26.3644hct flat pe hc liner ø 36 / e (k103352) lot 183106: 65 items manufactured and released on 14-aug-2018.Expiration date: 2023-07-19.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 183362: 200 items manufactured and released on 18-sept-2018.Expiration date: 2023-08-29.No anomalies found related to the problem.To date, 197 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At about 4 years and 1 month post primary the surgeon revised the medacta cup and liner with a competitor's implants and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO 01.26.45.0050 ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
HIP ACETABULAR SHELL CC TRIO
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16021054
Report Number3005180920-2022-00977
Device Sequence Number5884088
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model Number01.26.45.0050
Device Catalogue Number01.26.45.0050
Device Lot Number182557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale